Hasse-Weil bound for additive cyclic codes
Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) Hasse-Weil bound for additive cyclic codes. Designs, Codes, and Cryptography (SI), 82 (1-2). pp. 249-263. ISSN 0925-1022 (Print) 1573-7586 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s10623-016-0198-3
We obtain a bound on the minimum distance of additive cyclic codes via number of rational points on certain algebraic curves over nite elds. This is an extension of the analogous bound in the case of classical cyclic codes. Our result is the only general bound on such codes aside from Bierbrauer's BCH bound. We compare our bounds'performance against the BCH bound for additive cyclic codes and provide examples where it yields better results.
Available Versions of this Item
Repository Staff Only: item control page